An abstract partial functional integrodifferential equations

Khalil Ezzinbi, Sylvain Koumla

Abstract


In this work, we investigate the existence and regularity of solutions for some partial functional integrodifferential equations with finite delay. The continuous dependence upen initial values and asymptotic stability are also studied. Firstly, we show the existence of the mild solutions. Secondly, we give sufficient conditions ensuring the existence of the strict solutions. The method used treats the equations in the domain of A with the graph norm employing results from linear semigroup theory. To illustrate our abstract result, we conclude this work with an application.

Full Text: PDF

How to Cite this Article:

Khalil Ezzinbi, Sylvain Koumla, An abstract partial functional integrodifferential equations, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 469-485

Copyright © 2016 Khalil Ezzinbi, Sylvain Koumla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.